Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The spectrum of the Schrödinger operator


Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 312 (1989), 115-128
MSC: Primary 35P15; Secondary 26D10, 35J10, 47F05
MathSciNet review: 955491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the negative spectrum of the Schrödinger operator with a singular potential. We determine the exact value of the bottom of the spectrum and estimate it from above and below. We describe the dependence of a crucial constant on the eigenvalue parameter and discuss some of its properties. We show how recent results of others are simple consequences of a theorem proved by the author in 1972.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P15, 26D10, 35J10, 47F05

Retrieve articles in all journals with MSC: 35P15, 26D10, 35J10, 47F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0955491-4
PII: S 0002-9947(1989)0955491-4
Article copyright: © Copyright 1989 American Mathematical Society